# SDR TAMF20090018S

- Difficulty date: March 21, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 77,534 hours, 29,072 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECKS INSPECTION, FOUND  FWD CARGO DOOR CORROSION ON EXTERNAL REPAIR DOUBLER STA 520.40 - 533.60 INTERCOSTAL PLANE 7.  REPAIR ACCOMPLISHED IAW EWO 767 52-017 AND SR 1-1249442451.
